# SDR USAA920080848

- Difficulty date: March 30, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- MAJOR REPAIR - C4 CHECK - CORROSION ON R4 DOOR DRAIN PAN SUPPORT AT BS 1661 - 1681.  REPLACED SUPPORT IAW SRM 51-40-02.
